On a property of bivariate distributions

Prakasa Rao, B. L. S. (1974) On a property of bivariate distributions Journal of Multivariate Analysis, 4 (1). pp. 106-113. ISSN 0047-259X

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/004725...

Related URL: http://dx.doi.org/10.1016/0047-259X(74)90009-8


Shanbag gave a characterization of the exponential and geometric distribution in terms of conditional expectations. Recently, Kotlarski generalized his method to obtain some properties of univariate probability distributions through conditional expectations. A property of bivariate distributions is given here generalizing Kotlarski's result in the univariate case.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Characterization; Conditional Expectation; Bivariate Distributions
ID Code:36992
Deposited On:26 Apr 2011 10:20
Last Modified:27 Apr 2011 09:52

Repository Staff Only: item control page